# SDR UALA2012091305186

- Difficulty date: September 13, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,848 hours, 22,985 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Ptu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID ON UNDERSIDE OF FUSELAGE ON AFT SIDE OF LEFT MAIN GEAR DOOR.  CLEANED AREA TIGHTENED B-NUT ON TOP OF PTU, NO LEAKS FOUND.
